The classification of self-dual codes over Galois rings of length 4
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1371-1387
Published online September 30, 2018
Whan-Hyuk Choi
Kangwon National University
Abstract : The classification of the self-dual codes over Galois rings $GR(p,2)$ and $GR(p^2,2)$ of length 4 is completed for all primes $p$ up to equivalence in terms of automorphism group. We obtain all inequivalent classes and the number of each classes of self-dual codes for all primes.
Keywords : self-dual codes, classification, Galois ring, mass formula
MSC numbers : 94B05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd